# SDR DALA2016030101559

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD SERVICE DOOR JAMB PAN AFT LOWER CORNER IN REF CARD 277 ZONE 201.  CRACKED FWD SERVICE DOOR JAM PAN WAS REPAIRED IAW SRM 53-05, FIG 55 AND ER/A N. 543171-14, REV ORIG.
